# SDR HEED073553

- Difficulty date: June 14, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N3193E
- Make and model: Bell 407
- Aircraft serial: 53276
- Aircraft time: 2,168 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Motor
- Part number: ES731861
- Condition: Failed
- Location: Blower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POP CIRCUIT BREAKER. REPLACED UNIT.
